Generalized Cantor Set and its Fractal Dimension

Authors

  • MJ Islam aDepartment of Mathematics, Bangladesh Institute of Science and Technology
  • MS Islam Department of Mathematics, University of Dhaka, Dhaka

DOI:

https://doi.org/10.3329/bjsir.v46i4.9598

Keywords:

Cantor sect, fractal, fractal dimension, box-counting dimension

Abstract

Keywords: Cantor sect; fractal; fractal dimension; box-counting dimension

DOI: http://dx.doi.org/10.3329/bjsir.v46i4.9598

BJSIR 2011; 46(4): 499-506

Downloads

Download data is not yet available.
Abstract
858
PDF
541

Downloads

How to Cite

Islam, M., & Islam, M. (2012). Generalized Cantor Set and its Fractal Dimension. Bangladesh Journal of Scientific and Industrial Research, 46(4), 499–506. https://doi.org/10.3329/bjsir.v46i4.9598

Issue

Section

Articles